# SDR A6WA201309044J030

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 24,993 hours, 24,152 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ARRIVED AT GATE WITH APU RUNNING, TRANSFER BLEED NOTICED APU DOOR INHIBIT CLOSED AND RPM AT 76 PERCENT, SHUTDOWN APU AND RECEIVED APU FIRE FAIL CAUTION MESSAGE AFTER OBSERVING SMOKE AND FLAMES FROM APU EXHAUST AREA.  PUSHED APU FIRE PUSH BUTTON AND APU BOTTLE BUTTON, FIRE DISSIPATED.  CHANGED APU AND APU FIRE BOTTLE.  APU OPS AND LEAK CHECKED GOOD.
